# SDR SWAA2021061478459

- Difficulty date: May 29, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RH AFT BULKHEAD SUPPORT CORRODED. LOWER SURFACE. BS947; RBL23; WL182 ; ADDITIONAL CORROSION FOUND DURING INSPECTION FOR OK TO INSTALL CENTER BULKHEAD SUPPORT. / NO SRM ALLOWABLE DAMAGE FOUND; PN# 149A8118-29 REPAIRED BY REPLACEMENT OF THE PART - AFT CARGO BAY RH AFT BULKHEAD SUPPORT PER SRM 51-10-02-0G-0. PROCURED NEW PN 149A8118-29 LOT# 1460195 PO# 826076/1. PER DWG# 149A8117. INSTALLATION ACCOMPLISHED ON FAULT # TTG8Q0052MBY.; VERIFIED LIMITS AND VERIFIED FAULT TRANSFER.; TASK COMPLETE.
